Aa
A
A
Close
151928 tn?1275710937
Does Progesterone make you Nauseous?
Hi girls,
We're starting to try for #2 and I'm taking progesterone and I've noticed that I feel nauseous lately...does that happen to you when you take it?
Cancel
5 Answers
Page 1 of 1
143123 tn?1274304425
I can't say I feel nauseous, but it does make me feel tired and just blah.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
299260 tn?1304219705
I'm with krushing.  It completely wipes me out!  Just FYI, though, I always get nauseous in the days before I O & just before AF due to the rise in estrogen.  Just a thought :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
318181 tn?1336447096
When I was taking prometrium orally, I got very dizzy! I had to take the pill right before bed so I would just sleep through the dizziness.

Good luck this month!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was on prometrium suppositories for my first iui and nausea is one of the listed side effects. I suffered from it starting 2-3 days after my first dose. It can also make you tired, dizzy, cramps, bloating, worry, irritability, headache and sore bbs. Unfortunately some of those are also symptoms of pms and possible early sign of pregnancy. It really messes with your head as you get close to the end of your ttw and you are trying to guess where your symptoms are coming from.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
666787 tn?1225965488
I feel so bloated, tired, sleepy, a little nauseous, .. pretty much like ****.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources